Alert archive / Ohio / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 96, NWS Wilmington, OH

June 18, 2015Clinton County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 18, 2015, 5:25 PM EDT for Clinton County, Ohio. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2015, 5:25 PM EDT (21:25 UTC)
Expired
Jun 18, 2015, 6:00 PM EDT
In force
35 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Clinton County, OH

The radar

The Cincinnati radar (KILN), 15 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 4:26 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.4 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
128 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

809 
WUUS51 KILN 182125
SVRILN
OHC027-182200-
/O.NEW.KILN.SV.W.0096.150618T2125Z-150618T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU JUN 18 2015

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CLINTON COUNTY IN SOUTHWEST OHIO...

* UNTIL 600 PM EDT.

* AT 522 PM EDT...RADAR INDICATED A SEVERE THUNDERSTORM LOCATED NEAR
  BLANCHESTER...MOVING NORTHEAST AT 20 MPH.

  STORM HAZARDS INCLUDE...
  WINDS TO 60 MPH...

* LOCATIONS IMPACTED INCLUDE...
  WILMINGTON...

IN ADDITION...WESTBORO...MIDLAND...COWAN LAKE STATE PARK...CUBA...
MARTINSVILLE...MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS
SEVERE THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3926 8397 3930 8401 3945 8383 3934 8368
      3925 8390 3925 8396
TIME...MOT...LOC 2125Z 229DEG 18KT 3929 8394

HAIL...<0.75IN
WIND...60MPH

$$
2 follow-up statements
352 
WWUS51 KILN 182138
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
538 PM EDT THU JUN 18 2015

OHC027-182200-
/O.CON.KILN.SV.W.0096.000000T0000Z-150618T2200Z/
CLINTON OH-
538 PM EDT THU JUN 18 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHERN CLINTON COUNTY...

AT 537 PM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
LOCATED NEAR MIDLAND...MOVING NORTHEAST AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 60 MPH...

LOCATIONS IMPACTED INCLUDE...
WILMINGTON.

IN ADDITION...COWAN LAKE STATE PARK...CUBA...MARTINSVILLE...
MORRISVILLE AND BURTONVILLE ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING. STAY AWAY FROM WINDOWS AND DOORS
UNTIL THIS STORM HAS PASSED.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3927 8388 3928 8395 3932 8398 3945 8383
      3934 8368
TIME...MOT...LOC 2138Z 229DEG 18KT 3933 8388

HAIL...<0.75IN
WIND...60MPH

$$
679 
WWUS51 KILN 182200
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
600 PM EDT THU JUN 18 2015

OHC027-182210-
/O.EXP.KILN.SV.W.0096.000000T0000Z-150618T2200Z/
CLINTON OH-
600 PM EDT THU JUN 18 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON COUNTY HAS
EXPIRED...

THE STORM HAS MOVED OUT OF THE WARNED AREA...THEREFORE THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3927 8388 3928 8395 3932 8398 3945 8383
      3934 8368
TIME...MOT...LOC 2200Z 229DEG 18KT 3940 8377

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:17 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 18, 4:17 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
417 PM EDT THU JUN 18 2015

.SYNOPSIS...
WARM AND MOIST CONDITIONS WILL CONTINUE THROUGH THE WEEKEND...AS
HIGH PRESSURE REMAINS CENTERED IN THE SOUTHEASTERN
STATES...WITH OCCASIONAL CHANCES FOR THUNDERSTORMS THROUGH THE
OHIO VALLEY. THE REMNANTS OF TROPICAL STORM BILL WILL MOVE THROUGH
THE REGION ON SATURDAY...AND MORE CHANCES FOR STORMS WILL CONTINUE
GOING INTO NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
THE OVERALL WEATHER PATTERN HAS NOT CHANGED MUCH FOR THE OHIO
VALLEY...WITH A VERY WARM AND MOIST AIRMASS IN PLACE ON THE EDGE
OF THE SOUTHEASTERN RIDGE. HOWEVER...THIS PATTERN WILL FINALLY
BREAK DOWN IN THE NEXT DAY OR TWO...AND THE FIRST SIGN OF THIS IS
OCCURRING TODAY. AS STRONG (AND DRIER) SURFACE HIGH PRESSURE MOVES
INTO THE GREAT LAKES...A WEAK BOUNDARY WILL MAKE ITS WAY SOUTH
INTO THE REGION BY FRIDAY MORNING. IN THE REGIME AHEAD OF THIS
BOUNDARY...THERE IS SOME GENERAL CONVERGENCE HEADING INTO THE
CWA...THOUGH NOTHING TO SUPPORT TOO MUCH IN THE WAY OF LARGE-SCALE
ORGANIZATION. EITHER WAY...THE FAIRLY IMPRESSIVE INSTABILITY THAT
HAS DEVELOPED (1500-2500 J/KG MLCAPE) WILL CERTAINLY CONTINUE TO
SUPPORT STORM DEVELOPMENT...SHIFTING GENERALLY WEST TO EAST
THROUGH THE EVENING.

THE AFTERNOON STARTED OFF QUICKLY...AS SEVERAL STRONG TO SEVERE
THUNDERSTORMS DEVELOPED ALONG THE EDGE OF THE INSTABILITY GRADIENT
IN NORTHERN KENTUCKY. THERE HAS BEEN ENOUGH SHEAR THAT THE DEEP
CONVECTION FROM EARLIER IN THE AFTERNOON WAS ABLE TO BECOME
ORGANIZED...WITH SUPERCELLULAR STRUCTURES AND EVEN SOME STORM
SPLITS. THE KILN VAD WIND PROFILE SHOWS THAT WESTERLY FLOW OF 40
KNOTS IS HELPING TO PROVIDE RESPECTABLE SHEAR THROUGH THE 0-3KM
LAYER...THOUGH WITH A MAINLY UNIDIRECTIONAL ORIENTATION. THIS MAY
VERY WELL OCCUR AGAIN AS STORMS CONTINUE TO DEVELOP...THOUGH IT IS
LIKELY THAT STRONG TO SEVERE STORMS WILL ONLY REALLY BE POSSIBLE
EARLY IN THE LIFECYCLE OF THE INDIVIDUAL STORMS. WITH
TIME...THOUGH THERE MAY BE A CHANCE FOR SOME FORWARD PROPAGATING
STORMS TO PRODUCE STRONG WINDS...PRECIPITATION WILL SIMPLY BECOME
MORE WIDESPREAD AND LESS FOCUSED. THERE WILL REMAIN SOME CONCERN
ABOUT HEAVY OR PERSISTENT RAINFALL...THOUGH THIS SEEMS MORE LIKELY
TO BE FOCUSED IN LOCATIONS SOUTH OF WHERE SIGNIFICANT FLOODING HAS
ALREADY OCCURRED.

PRECIPITATION TRENDS SHOULD DIMINISH DURING MOST OF THE OVERNIGHT
PERIOD...WITH MIN TEMPS IN THE MIDDLE TO UPPER 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...
A FAIRLY WET FORECAST IS EXPECTED FOR FRIDAY. ALTHOUGH THE
REMNANTS OF TROPICAL STORM BILL ARE GOING TO BE MOVING VERY
SLOWLY...IT APPEARS THAT A WEAK SHORTWAVE WILL SOON SHUNT OFF FROM
THE REMNANTS IN THE LOWER MISSISSIPPI VALLEY...WORKING INTO THE
OHIO VALLEY BY FRIDAY MORNING. AT THE SAME TIME...THE FRONTAL
BOUNDARY THAT WILL HAVE MOVED INTO THE OHIO VALLEY BY FRIDAY
MORNING WILL BEGIN TO MOVE NORTH AS A WARM FRONT. THIS IS LIKELY
TO LEAD TO THE DEVELOPMENT OF WIDESPREAD RAIN AND EMBEDDED
CONVECTION...ESPECIALLY IN THE SOUTHERN HALF OF THE FORECAST
AREA...WITH MOTIONS GENERALLY TOWARD THE ENE. THERE IS STILL A LOT
OF MODEL DISAGREEMENT ON EXACTLY HOW THIS WILL SET UP...AND IF
THERE WILL BE A CONTRIBUTION FROM A LOW-LEVEL JET. WHAT APPEARS
CERTAIN IS THAT PRECIPITABLE WATER VALUES WILL INCREASE BEHIND THE
WARM FRONT...WITH A THREAT FOR HEAVY RAIN. WITH MARGINAL
INSTABILITY IN A MOIST ATMOSPHERIC PROFILE...AND WEAK WIND FLOW
THROUGH THE TROPOSPHERE...THE SEVERE THREAT APPEARS LOW.

ANOTHER BRIEF RESPITE FROM THE HEAVIER RAINS MAY OCCUR FRIDAY
NIGHT...BEFORE THE REMNANTS OF BILL MOVE IN ON SATURDAY MORNING.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
A STALLED FRONTAL BOUNDARY FRIDAY WILL START TO WASH OUT SATURDAY AS
THE REMNANTS OF TROPICAL STORM BILL MOVES INTO THE AREA. PWATS
SATURDAY ARE EXPECTED TO RISE TO NEAR 2.25" AND OMEGA VALUES ARE
SHOWING A BULLS EYE JUST SOUTH OF THE OHIO RIVER. 0-1 KM BULK SHEAR
VALUES ARE ALSO RATHER IMPRESSIVE SATURDAY AFTERNOON. VALUES ON BOTH
THE GFS AND NAM ARE SHOWING GREATER THAN 30 KTS IN PLACES. TOWARDS
OUR SOUTHERN AREAS 0- 3 KM SRH VALUES ARE OVER 200 IN PLACES AS
WELL. THESE VALUES WOULD SUPPORT SOME STORMS POSSIBLY BECOMING
SEVERE. EXTREMELY HIGH PWAT VALUES WOULD ALSO SUPPORT A HEAVY
RAINFALL POTENTIAL. DUE TO THE MENTIONED ABOVE SPC HAS PART OF THE
AREA IN A MARGINAL RISK FOR DAY 3 AND WPC ALSO HAS PART OF THE AREA
IN SLIGHT FOR EXCESSIVE RAINFALL.

ON SUNDAY THE REMNANTS OF BILL WILL PASS EAST OF US WITH MOST OF
THE AREA REMAINING ON THE DIVERGENT SIDE OF THE TROUGH AXIS. AT THE
SAME TIME A WEAK SHORTWAVE WILL MOVE FROM THE NORTHWEST TOWARDS THE
AREA. CAPE VALUES REMAIN VERY IMPRESSIVE ON THE GFS FOR SUNDAY. SOME
FORECAST SOUNDINGS ARE SHOWING VALUES ABOVE 3000 J/KG. THERE IS ALSO
SOME VERY WARM 850 TEMPERATURES FORECASTED FOR SUNDAY. THE GFS IS
SHOWING VALUES ABOVE 20 DEGREES C. THIS MEANS THAT STORMS WILL BE
FIGHTING A CAP SUNDAY. LAPSE RATES ABOVE THE CAP ARE GOOD AS WELL (7
- 8 DEGREES C/KM). ANY STORMS THAT DO FORM HAVE THE POTENTIAL TO BE
STRONG TO SEVERE.

ON MONDAY ANOTHER SHORTWAVE WILL MOVE INTO THE AREA WITH STRONG
INSTABILITY VALUES AGAIN FORECASTED. THE GFS IS SHOWING VALUES
AROUND 2000 J/KG. 0 - 6 KM BULK SHEAR VALUES ARE ALSO FORECASTED TO
BE AROUND 40 KTS. SFC DELTA THETA-E VALUES ARE ALSO AROUND -30. HIGH
INSTABILITY... PWATS VALUES AROUND 1.8"... AND GOOD FLOW ALL POINT
TO ANOTHER DAY OF POSSIBLE STRONG TO SEVERE THUNDERSTORMS.

TUESDAY INTO WEDNESDAY MODELS ARE SHOWING A FRONT DIVING SOUTH AND
STALLING SOMEWHERE NEAR THE CWA. AT THE SAME TIME AN UPPER LEVEL
RIDGE OVER THE MIDWEST UNITED STATES WILL BEGIN TO PUSH SOUTHEAST.
LATEST SUITE OF MODEL RUNS SHOW THE RIDGE BEING FAR ENOUGH SOUTH TO
KEEP RAIN CHANCES IN THE FORECAST.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS AFTN IN THE
MODERATELY UNSTABLE AIRMASS AHD OF A COLD FRONT DROPPING SE ACRS
THE GREAT LAKES. EXPECT BEST COVERAGE OF STORMS ACRS KCVG/KLUK
WHERE BEST INSTBY EXISTS. HAVE TEMPO GROUPS HERE WITH MVFR CONDITIONS
BUT BRIEF PERIODS OF IFR VSBY RESTRICTIONS ARE NOT OUT OF THE
QUESTION IN HEAVY RAIN DOWNPOURS.

FURTHER NORTH HAVE OPTED FOR VCTS MENTION DUE TO MORE LIMITED
COVERAGE.

CHANCE OF STORMS AND GUSTY WINDS WILL DIMINISH AFTER 00Z. THE
FRONT WILL PUSH SOUTH VERY LATE TONIGHT AND WASH OUT OVER CENTRAL
OHIO. HAVE MVFR CONDITIONS DEVELOPING AT KDAY/KCMH/KLCK.

AT THE SAME TIME MOISTURE AHEAD OF THE REMNANTS OF TROPICAL
DEPRESSION BILL WILL INCREASE FROM THE SW LATE TONIGHT. HAVE MVFR
CIGS DEVELOP WITH A MENTION OF VCTS TOWARD SUNRISE OVER THE SW TAF
SITES. HAVE LIMITED MENTION TO VCSH ACRS THE NRN TAF SITES DUE TO
LIMITED INSTBY.

OUTLOOK...MVFR CEILINGS POSSIBLE FRIDAY AFTN. MVFR TO IFR
CEILINGS AND VISIBILITIES POSSIBLE SATURDAY AFTERNOON AND NIGHT.
THUNDERSTORMS WILL BE POSSIBLE AT TIMES THROUGH MONDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...HATZOS
NEAR TERM...HATZOS
SHORT TERM...HATZOS
LONG TERM...HAINES
AVIATION...AR
Hazardous weather outlook, Jun 18, 4:39 AM EDT, 12 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
439 AM EDT THU JUN 18 2015

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-190845-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
439 AM EDT THU JUN 18 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL
OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE TODAY WITH THE
MAIN THREAT BEING DAMAGING WINDS. MODERATE TO HEAVY RAIN AND
LOCALIZED FLOODING WILL BE POSSIBLE WITH THESE STORMS AS WELL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ADDITIONAL SCATTERED STORMS ARE EXPECTED TO DEVELOP ON FRIDAY.
MODERATE TO HEAVY RAIN AND LOCALIZED FLOODING WILL BE POSSIBLE
PRIMARILY SOUTH OF INTERSTATE 70. MORE HEAVY RAIN WILL BE POSSIBLE
ON SATURDAY AS THE REMNANTS OF TROPICAL DEPRESSION BILL MOVE
THROUGH THE AREA. FLOODING THREATS ARE EXPECTED TO INCREASE WITH
TIME THROUGH THE END OF THE WEEK INTO THE WEEKEND.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT SIGNIFICANT WEATHER AND PRECIPITATION VALUES.

In the hours before

Special weather statement, Jun 18, 5:06 PM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
506 PM EDT THU JUN 18 2015

OHZ054-062-063-072-182130-
CLINTON OH-FAYETTE OH-GREENE OH-MADISON OH-
506 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN MADISON...
SOUTHERN GREENE...NORTHWESTERN FAYETTE AND NORTHERN CLINTON COUNTIES
THROUGH 530 PM EDT...

AT 500 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR SPRING
VALLEY...MOVING EAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...

THE STRONG THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF NORTHERN
CLINTON...NORTHWESTERN FAYETTE...SOUTHERN GREENE AND SOUTHWESTERN
MADISON COUNTIES...INCLUDING WILBERFORCE...MIDDLETON CORNER...
LUMBERTON...PAINTERSVILLE...NEW JASPER...PORT WILLIAM...ROSEMOOR...
BELL CENTER...GLADSTONE...SHADY GROVE...SOUTH SOLON...OCTA...
MILLEDGEVILLE...JAMESTOWN AND BOWERSVILLE.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3976 8357 3952 8357 3957 8404 3971 8403
Local storm report, Jun 18, 5:09 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
509 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     5 ESE EATON             39.73N 84.55W
06/18/2015                   PREBLE             OH   AMATEUR RADIO

            REPORT OF SIDING BLOWN OFF A HOME ON DAFLER ROAD IN WEST
            ALEXANDRIA.

&&

HATZOS
Local storm report, Jun 18, 5:10 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
510 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             2 N BLUE ASH            39.28N 84.38W
06/18/2015  M0.50 INCH       HAMILTON           OH   BROADCAST MEDIA

&&

KC
Local storm report, Jun 18, 5:20 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
520 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     TSTM WND DMG     1 SSE RICHMOND          39.81N 84.88W
06/18/2015                   WAYNE              IN   PUBLIC

            LARGE TREE LIMB SNAPPED.

&&

KC
Special weather statement, Jun 18, 5:22 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT THU JUN 18 2015

OHZ071-072-078>080-182145-
BROWN OH-CLINTON OH-WARREN OH-CLERMONT OH-HIGHLAND OH-
522 PM EDT THU JUN 18 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HIGHLAND...NORTHEASTERN
CLERMONT...SOUTHEASTERN WARREN...SOUTHERN CLINTON AND EXTREME
NORTHERN BROWN COUNTIES THROUGH 545 PM EDT...

AT 520 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR PLEASANT
PLAIN...MOVING EAST AT 40 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
ONE HALF INCH DIAMETER HAIL...

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BLANCHESTER AND NEW
VIENNA.

ALSO...WOODVILLE...WESTBORO...MIDLAND...COWAN LAKE STATE PARK...
CUBA...MARTINSVILLE...MORRISVILLE...BURTONVILLE AND NEW ANTIOCH ARE
NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3946 8365 3926 8367 3921 8406 3932 8415
Local storm report, Jun 18, 5:25 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
525 PM EDT THU JUN 18 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     KMGY WRIGHT BROS APT    39.59N 84.22W
06/18/2015  M47.00 MPH       MONTGOMERY         OH   ASOS

&&

HATZOS

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:59 PM EDTSevere Thunderstorm WarningILNGreene, Montgomery14 min
Jun 17, 9:40 PM EDTSpecial Weather StatementILNBrown, Clermont35 min
Jun 17, 10:14 PM EDTSpecial Weather StatementILNAdams46 min
Jun 17, 10:50 PM EDTSpecial Weather StatementILNPike40 min
Jun 17, 10:53 PM EDTSpecial Weather StatementILNAdams, Scioto37 min
Jun 17, 11:12 PM EDTAreal Flood WarningILNDelaware3 days
Jun 18, 2:05 PM EDTSevere Thunderstorm WarningILNBrown, Clermont40 min
Jun 18, 2:40 PM EDTSpecial Weather StatementILNBrown35 min
Jun 18, 4:21 PM EDTSevere Thunderstorm WarningILNPreble39 min
Jun 18, 4:32 PM EDTSpecial Weather StatementILNHamilton28 min
Jun 18, 4:34 PM EDTSpecial Weather StatementILNMercer26 min
Jun 18, 4:50 PM EDTSevere Thunderstorm WarningILNMontgomery, Preble40 min
Jun 18, 4:55 PM EDTSpecial Weather StatementILNClermont35 min
Jun 18, 4:57 PM EDTSevere Thunderstorm WarningILNButler, Clermont, Hamilton, Warren33 min
Jun 18, 5:06 PM EDTSpecial Weather StatementILNGreene24 min
Jun 18, 5:15 PM EDTSevere Thunderstorm WarningILNClinton, Greene, Montgomery, Warren45 min
Jun 18, 5:22 PM EDTSpecial Weather StatementILNClinton23 min
Jun 18, 5:40 PM EDTSpecial Weather StatementILNHighland35 min
Jun 18, 5:48 PM EDTSevere Thunderstorm WarningILNClinton, Fayette, Greene, Highland, Warren42 min
Jun 18, 5:54 PM EDTSpecial Weather StatementILNAuglaize, Logan, Shelby36 min
Jun 18, 6:21 PM EDTSpecial Weather StatementILNHocking, Pike, Ross24 min
Jun 18, 6:31 PM EDTSpecial Weather StatementILNHardin29 min
Jun 18, 6:51 PM EDTSpecial Weather StatementILNFairfield, Pickaway, Pike, Ross24 min
Jun 18, 7:04 PM EDTSpecial Weather StatementILNHocking, Licking26 min
Jun 18, 7:08 PM EDTSpecial Weather StatementILNDelaware37 min
Jun 18, 7:12 PM EDTSevere Thunderstorm WarningILNDelaware, Union48 min
Jun 18, 7:53 PM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Licking17 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.